# SDR 03FDEA00540

- Difficulty date: April 18, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 FLAP TRACK MOVABLE FAIRING GOUGED ON 2ND FROM FORWARD INTERNAL STIFFENER OUTBOARD EDGE.  REMOVED AND REPLACED FORWARD INTERNAL STIFFENER IAW BOEING 727-200 SRM 51-30-02.
